# SDR IPXA2022120688765

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,619 hours, 19,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540 S28l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAFUSELAGE SKIN JUST FWD OF STA 540 BETWEEN STRINGERS 28L-28R WHERE ANTENNA MOUNTS DAMAGED ACCOMPLISHED ALL STEPS OF EO B757 5330 85391-A ON N/R 684238.
